# SDR 98UAL900043

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Engine: Ge CFM56*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder Trim
- Component: Mpc Products, U26B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  RUDDER TRIM WAS INOPERABLE.  *S/D*  REPLACED RUDDER TRIM ACTUATOR, SYSTEM OP CHECKED GOOD.
